# SDR REXA201100062

- Difficulty date: January 24, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Aircraft time: 20,152 hours, 17,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Out Of Rig
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 30 DEG ON FINAL APPROACH WITH IAS 160 TAT 15 DEG C.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH (H), (6), (I) AMOC DATED MARCH 27 2009 TR 27-012 PER AMOC DATED DECEMBER 18 2009 AND PA AD 27-052G RE-RIGGED FLAPS IAW AMM 27-51-10, OP CHECKS GOOD.
